Publication
Title
Relative hermitian Morita theory: 1: Morita equivalences of algebras with involution
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1993
ISSN
0021-8693
Volume/pages
162(1993), p. 146-167
ISI
A1993MM38900010
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 09.07.2017
To cite this reference